MAUDE Adverse Event Report: EITAN MEDICAL LTD. AVOSET MICROBORE SET WITH BACKCHECK VALVE; ADMINISTRATION SET

EITAN MEDICAL LTD. AVOSET MICROBORE SET WITH BACKCHECK VALVE; ADMINISTRATION SET
Catalog Number 12222-000-0001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
This complaint was reported by a customer from usa.A leakage issue was reported.It was reported that no human harm occurred, and no medical intervention was required as a result of this event.
 
Additional Manufacturer Narrative
Investigation type: eitan medical investigated history records of the lot used by the customer.Investigation findings: no design or manufacturing discrepancies that could have caused or contributed to a complaint of this nature were identified.Conclusion: the investigation is ongoing and the investigation findings will be detailed in a follow-up report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation type: the initial report submitted on 24-jul-2025, presents the lot history review.Since then, the same lot as the one used by the customer has not been received for investigation despite multiple follow-up attempts made by eitan medical.Investigation findings: the set has not been received for investigation despite multiple follow-up attempts made by eitan medical.Conclusion: eitan medical has conducted multiple attempts to receive the set itself, for investigation.However, it was not provided by the customer.If the set is provided by the customer, an investigation will be conducted, and the investigation's findings will be presented in a follow up report.

Brand Name
AVOSET MICROBORE SET WITH BACKCHECK VALVE
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
EITAN MEDICAL LTD.
yad harutzim st. 29
netanya, 42505 29
IS  4250529
Manufacturer (Section G)
EITAN MEDICAL LTD.
yad harutzim st. 29
netanya, 42505 29
IS   4250529
Manufacturer Contact
guy mlechkowich
yad harutzim st. 29
netanya, 42505-29
IS   4250529
MDR Report Key22584931
Report Number3010293992-2025-00048
Device Sequence Number14593776
Product Code FPA
UDI-Device Identifier17290109152223
UDI-Public(01)17290109152223(10)1392300424(17)260730
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K213744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/30/2026
Device Catalogue Number12222-000-0001
Device Lot Number1392.3004.24
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date09/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown